Alert archive / Kentucky / Frost Advisories in 2015

Frost Advisory 2, NWS Wilmington, OH

April 23, 201510 counties in Ohio; 12 counties in Kentucky; 5 counties in Indiana

NWS Wilmington, OH issued this frost advisory at Apr 23, 2015, 3:13 AM EDT for 10 counties in Ohio; 12 counties in Kentucky; 5 counties in Indiana. It took effect at Apr 24, 2015, 2:00 AM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 23, 2015, 3:13 AM EDT (07:13 UTC)
In effect from
Apr 24, 2015, 2:00 AM EDT
Expired
Apr 23, 2015, 3:18 PM EDT
In force
Issued by
NWS Wilmington, OH
All 27 counties

Dearborn County, IN, Franklin County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Boone County, KY, Bracken County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Lewis County, KY, Mason County, KY, Owen County, KY, Pendleton County, KY, Robertson County, KY, Adams County, OH, Brown County, OH, Butler County, OH, Clermont County, OH, Clinton County, OH, Hamilton County, OH, Highland County, OH, Pike County, OH, Scioto County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 68 km from the middle of the area, began a volume at 07:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 7.2 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2015-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 8 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2015-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
8 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1493 m above ground
0-6 km bulk shear
87 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
231 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

142 
WWUS71 KILN 230713
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
313 AM EDT THU APR 23 2015

INZ050-058-059-OHZ026-034-035-042>045-051-052-060-231515-
/O.NEW.KILN.FZ.W.0002.150424T0600Z-150424T1300Z/
/O.CON.KILN.FZ.W.0001.150423T0800Z-150423T1200Z/
WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-
LOGAN-UNION OH-MIAMI-CHAMPAIGN-PREBLE-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY...
BELLEFONTAINE...MARYSVILLE...PIQUA...URBANA...EATON
313 AM EDT THU APR 23 2015

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT FRIDAY.

* TEMPERATURES...TEMPERATURES EARLY THIS MORNING WILL BE IN THE
  LOWER 30S. TEMPERATURES EARLY FRIDAY MORNING WILL BE AROUND 30
  DEGREES.

* IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR 
  KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW
32 DEGREES FAHRENHEIT...ARE IMMINENT OR HIGHLY LIKELY IN AND
CLOSE TO THE WARNED AREA.

&&

$$

OHZ046-053>056-061>065-073-074-231515-
/O.NEW.KILN.FZ.W.0002.150424T0600Z-150424T1300Z/
/O.CON.KILN.FR.Y.0001.150423T0800Z-150423T1200Z/
DELAWARE-CLARK-MADISON-FRANKLIN OH-LICKING-MONTGOMERY-GREENE-
FAYETTE OH-PICKAWAY-FAIRFIELD-ROSS-HOCKING-
INCLUDING THE CITIES OF...DELAWARE...SPRINGFIELD...LONDON...
COLUMBUS...NEWARK...DAYTON...XENIA...WASHINGTON COURT HOUSE...
CIRCLEVILLE...LANCASTER...CHILLICOTHE...LOGAN
313 AM EDT THU APR 23 2015

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT FRIDAY.

* TEMPERATURES...TEMPERATURES EARLY THIS MORNING WILL BE IN THE
  MIDDLE 30S. TEMPERATURES EARLY FRIDAY MORNING WILL BE AROUND 30
  DEGREES.

* IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR 
  KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW
32 DEGREES FAHRENHEIT...ARE IMMINENT OR HIGHLY LIKELY IN AND
CLOSE TO THE WARNED AREA.

&&

$$

INZ066-231515-
/O.NEW.KILN.FR.Y.0002.150424T0600Z-150424T1300Z/
/O.CON.KILN.FZ.W.0001.150423T0800Z-150423T1200Z/
FRANKLIN IN-
INCLUDING THE CITY OF...BROOKVILLE
313 AM EDT THU APR 23 2015

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...
...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT FRIDAY.

* TEMPERATURES...TEMPERATURES EARLY THIS MORNING WILL BE IN THE
  LOWER 30S. TEMPERATURES EARLY FRIDAY MORNING WILL BE
  IN THE LOWER TO MIDDLE 30S.

* IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR
  KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW
32 DEGREES FAHRENHEIT...ARE IMMINENT OR HIGHLY LIKELY IN AND
CLOSE TO THE WARNED AREA.

&&

$$

INZ073>075-080-KYZ089>100-OHZ070>072-077>082-088-231515-
/O.NEW.KILN.FR.Y.0002.150424T0600Z-150424T1300Z/
/O.CON.KILN.FR.Y.0001.150423T0800Z-150423T1200Z/
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
BUTLER-WARREN-CLINTON-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-
SCIOTO-
INCLUDING THE CITIES OF...VERSAILLES...LAWRENCEBURG...
RISING SUN...VEVAY...CARROLLTON...WARSAW...BURLINGTON...
INDEPENDENCE...ALEXANDRIA...OWENTON...WILLIAMSTOWN...FALMOUTH...
BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...VANCEBURG...HAMILTON...
LEBANON...WILMINGTON...CINCINNATI...MILFORD...GEORGETOWN...
HILLSBORO...WEST UNION...PIKETON...PORTSMOUTH
313 AM EDT THU APR 23 2015

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...
...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT FRIDAY.

* TEMPERATURES...TEMPERATURES EARLY THIS MORNING WILL BE IN THE
  MIDDLE TO UPPER 30S. TEMPERATURES EARLY FRIDAY MORNING WILL BE
  IN THE LOWER TO MIDDLE 30S.

* IMPACTS...SENSITIVE PLANTS LEFT OUTDOORS AND UNPROTECTED MAY BE
  DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

HATZOS
2 follow-up statements
510 
WWUS71 KILN 231202
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
802 AM EDT THU APR 23 2015

INZ050-058-059-OHZ026-034-035-042>045-051-052-060-232015-
/O.EXP.KILN.FZ.W.0001.000000T0000Z-150423T1200Z/
/O.CON.KILN.FZ.W.0002.150424T0600Z-150424T1300Z/
WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-
LOGAN-UNION OH-MIAMI-CHAMPAIGN-PREBLE-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY...
BELLEFONTAINE...MARYSVILLE...PIQUA...URBANA...EATON
802 AM EDT THU APR 23 2015

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
FRIDAY...

* TEMPERATURES...TEMPERATURES EARLY FRIDAY MORNING WILL BE AROUND
  30 DEGREES.

* IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR 
  KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW
32 DEGREES FAHRENHEIT...ARE IMMINENT OR HIGHLY LIKELY IN AND
CLOSE TO THE WARNED AREA.

&&

$$

INZ066-232015-
/O.EXP.KILN.FZ.W.0001.000000T0000Z-150423T1200Z/
/O.CON.KILN.FR.Y.0002.150424T0600Z-150424T1300Z/
FRANKLIN IN-
INCLUDING THE CITY OF...BROOKVILLE
802 AM EDT THU APR 23 2015

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
FRIDAY...

* TEMPERATURES...TEMPERATURES EARLY FRIDAY MORNING WILL BE IN THE
  LOWER TO MIDDLE 30S.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW
32 DEGREES FAHRENHEIT...ARE IMMINENT OR HIGHLY LIKELY IN AND
CLOSE TO THE WARNED AREA.

&&

$$

OHZ046-053>056-061>065-073-074-232015-
/O.EXP.KILN.FR.Y.0001.000000T0000Z-150423T1200Z/
/O.CON.KILN.FZ.W.0002.150424T0600Z-150424T1300Z/
DELAWARE-CLARK-MADISON-FRANKLIN OH-LICKING-MONTGOMERY-GREENE-
FAYETTE OH-PICKAWAY-FAIRFIELD-ROSS-HOCKING-
INCLUDING THE CITIES OF...DELAWARE...SPRINGFIELD...LONDON...
COLUMBUS...NEWARK...DAYTON...XENIA...WASHINGTON COURT HOUSE...
CIRCLEVILLE...LANCASTER...CHILLICOTHE...LOGAN
802 AM EDT THU APR 23 2015

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
FRIDAY...

* TEMPERATURES...TEMPERATURES EARLY FRIDAY MORNING WILL BE AROUND
  30 DEGREES.

* IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR 
  KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW
32 DEGREES FAHRENHEIT...ARE IMMINENT OR HIGHLY LIKELY IN AND
CLOSE TO THE WARNED AREA.

&&

$$

INZ073>075-080-KYZ089>100-OHZ070>072-077>082-088-232015-
/O.EXP.KILN.FR.Y.0001.000000T0000Z-150423T1200Z/
/O.CON.KILN.FR.Y.0002.150424T0600Z-150424T1300Z/
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
BUTLER-WARREN-CLINTON-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-
SCIOTO-
INCLUDING THE CITIES OF...VERSAILLES...LAWRENCEBURG...
RISING SUN...VEVAY...CARROLLTON...WARSAW...BURLINGTON...
INDEPENDENCE...ALEXANDRIA...OWENTON...WILLIAMSTOWN...FALMOUTH...
BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...VANCEBURG...HAMILTON...
LEBANON...WILMINGTON...CINCINNATI...MILFORD...GEORGETOWN...
HILLSBORO...WEST UNION...PIKETON...PORTSMOUTH
802 AM EDT THU APR 23 2015

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
FRIDAY...

* TEMPERATURES...TEMPERATURES EARLY FRIDAY MORNING WILL BE IN THE
  LOWER TO MIDDLE 30S.

* IMPACTS...SENSITIVE PLANTS LEFT OUTDOORS AND UNPROTECTED MAY 
  BE DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
852 
WWUS71 KILN 231918
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
318 PM EDT THU APR 23 2015

INZ066-073>075-080-KYZ089>100-OHZ070>072-077>082-088-240330-
/O.UPG.KILN.FR.Y.0002.150424T0600Z-150424T1300Z/
/O.EXB.KILN.FZ.W.0002.150424T0500Z-150424T1300Z/
FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-
BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-
MASON-LEWIS-BUTLER-WARREN-CLINTON-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...BROOKVILLE...VERSAILLES...
LAWRENCEBURG...RISING SUN...VEVAY...CARROLLTON...WARSAW...
BURLINGTON...INDEPENDENCE...ALEXANDRIA...OWENTON...WILLIAMSTOWN...
FALMOUTH...BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...VANCEBURG...
HAMILTON...LEBANON...WILMINGTON...CINCINNATI...MILFORD...
GEORGETOWN...HILLSBORO...WEST UNION...PIKETON...PORTSMOUTH
318 PM EDT THU APR 23 2015

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EDT FRIDAY. THE
FROST ADVISORY IS NO LONGER IN EFFECT.

* TEMPERATURES...TEMPERATURES EARLY FRIDAY MORNING WILL RANGE FROM
  THE UPPER 20S IN NORMAL COLD SPOTS TO AROUND 32 DEGREES. LIGHT
  WINDS AND CLEAR SKIES WILL ALLOW FOR FROST FORMATION TONIGHT.


* IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR 
  KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW
32 DEGREES FAHRENHEIT...ARE IMMINENT OR HIGHLY LIKELY IN AND
CLOSE TO THE WARNED AREA.

&&

$$

INZ050-058-059-OHZ026-034-035-042>046-051>056-060>065-073-074-
240330-
/O.EXT.KILN.FZ.W.0002.150424T0500Z-150424T1300Z/
WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-
LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-
LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-
ROSS-HOCKING-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY...
BELLEFONTAINE...MARYSVILLE...DELAWARE...PIQUA...URBANA...
SPRINGFIELD...LONDON...COLUMBUS...NEWARK...EATON...DAYTON...
XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...LANCASTER...
CHILLICOTHE...LOGAN
318 PM EDT THU APR 23 2015

...FREEZE WARNING NOW IN EFFECT FROM 1 AM TO 9 AM EDT FRIDAY...

* TEMPERATURES...TEMPERATURES EARLY FRIDAY MORNING WILL RANGE FROM
  THE UPPER 20S IN NORMAL COLD SPOTS TO AROUND 30 DEGREES. LIGHT
  WINDS AND CLEAR SKIES WILL ALLOW FOR FROST FORMATION TONIGHT.

* IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR 
  KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW
32 DEGREES FAHRENHEIT...ARE IMMINENT OR HIGHLY LIKELY IN AND
CLOSE TO THE WARNED AREA.

&&

$$


SITES

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this frost advisory went out at Apr 23, 1:40 AM EDT, 1 hour 33 minutes earlier.

Area forecast discussion, Apr 23, 1:40 AM EDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
140 AM EDT THU APR 23 2015

.SYNOPSIS...
STRONG LOW PRESSURE OVER THE GREAT LAKES AND SOUTHERN CANADA WILL
CONTINUE TO PUMP COOL AIR THROUGH THE OHIO VALLEY ON BRISK WINDS.
CLEARING SKIES AND DECREASING WINDS WILL ALLOW FOR TEMPERATURES
NEAR FREEZING AND SOME THREAT OF FROST TONIGHT...AND ESPECIALLY
THURSDAY NIGHT BEFORE MODERATION OCCURS AND WINDS TURN EASTERLY.
APPROACHING LOW PRESSURE BY FRIDAY NIGHT AND SATURDAY WILL BRING A
THREAT FOR SHOWERS AND THUNDERSTORMS FOR THE
WEEKEND...PARTICULARLY ON SATURDAY BEFORE HIGH PRESSURE REGAINS
CONTROL ON SUNDAY WITH A REINFORCING SHOT OF UNSEASONABLY COOL
WEATHER.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
A FEW SPRINKLES WILL BE POSSIBLE ACROSS NORTHERN PORTIONS OF THE FA
EARLY TONIGHT BEFORE TAPERING OFF. WINDS HAVE DECREASED QUITE A
BIT WHICH WILL BE MORE FAVORABLE FOR FROST FORMATION OVERNIGHT.
MADE ONLY MINOR ADJUSTMENTS TO TEMPERATURES FOR TONIGHT. KEPT
FROST FREEZE HEADLINES IN PLACE. CLOUD COVER ACROSS THE NORTH WILL
GRADUALLY DECREASE IN COVERAGE OVERNIGHT.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH FRIDAY NIGHT/...
EXPECT THURSDAY TO BE SOMEWHAT OF A REPEAT OF WEDNESDAY...ALBEIT
DIFFERENT IN TWO AREAS: 1) WINDS WILL DECREASE A BIT BUT WILL
REMAIN GUSTY WITH STEEP LAPSE RATE ENVIRONMENT...LIKELY GUSTS
TOWARD 25 OR 30 MPH IN THE AFTERNOON 2) MORE SUNSHINE IN OUR
SOUTH/WEST IN COMPARISON TO TODAY. STILL EXPECT A DIURNALLY FORCED
EXPLOSION OF STRATOCUMULUS BY LATE MORNING INTO THE AFTERNOON
ESPECIALLY OVER CENTRAL OHIO WHERE DEEPER MOISTURE RESIDES...BUT
MORE AREAS WILL SEE MORE SUN TOMORROW VS. WHAT THEY SAW TODAY.
FOR TEMPS...MIXED 925MB TEMPS OFF THE NAM TO THE SURFACE AND
BLENDED THOSE WITH PREVIOUS FORECAST TO CAPTURE TRENDS AND
CONTINUITY.

MUCH BETTER SHOT AT FROST/FREEZE CONDITIONS THURSDAY NIGHT OVER
ALL THE AREA AS WEAK SURFACE RIDGE PASSES ACROSS THE AREA. SEEMS A
BETTER CHANCE TO FULLY DECOUPLE THE BOUNDARY LAYER THUS WITH
AMBIENT LOW-MOISTURE AIR MASS...CLEAR SKIES...AND LIGHT WINDS...A
GOOD AMOUNT OF FROST IS POSSIBLE...AND SOME AREAS /ESPECIALLY
NORTH OF I-70 AND TRADITIONAL COLD SPOTS/ COULD SEE A FREEZE.
HEAVILY DEBATED A FREEZE WATCH BUT IN THE END JUST WASN/T
CONFIDENT ENOUGH IN THAT SCENARIO TO DO SO.

FRIDAY BRINGS A QUIET DAY WITH DEVELOPING WARM ADVECTION ALOFT.
THIS ISENTROPIC ASCENT/WARM ADVECTION WILL ALLOW
THICKENING/LOWERING CLOUDS THROUGH THE DAY...ESPECIALLY THE
AFTERNOON AS WARM FRONT DEVELOPS OFF TO THE SOUTH/WEST. A WARMER
DAY BUT ADVECTION AT THE SURFACE WON/T BE OVERLY STRONG. PLUS
THICKENING CLOUDS THROUGH THE AFTERNOON WILL TEMPER WARMING A BIT.

MORE ROBUST FORCING/WARM ADVECTION FRIDAY NIGHT ON THE NOSE OF A
MODERATE LOW LEVEL JET WILL SPREAD WEAK INSTABILITY ATOP A STABLE
BOUNDARY LAYER. ENOUGH LIFT/INSTBY FOR THREAT FOR SHOWERS/FEW
STORMS INCREASING THROUGH THE NIGHT...ESPECIALLY IN TRI-STATE AND
NRN KY WHERE BETTER PUSH OF THETA-E RESIDES. MAINTAINED THE RAIN
CHANCES THAT WERE INHERITED IN THIS TIME RANGE. KEPT MINIMUM TEMPS
MUCH WARMER THAN PVS NIGHTS DUE TO THICKENING CLOUDS.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
PATTERN FOR THE LONG TERM STARTS OUT COOL AND GRADUALLY WARMS UP TO
NEAR NORMAL BY THE END OF THE PERIOD. SATURDAY WILL START OUT WITH A
WARM FRONT LIFTING NE INTO THE OHIO VALLEY AND A SUBSEQUENT SURFACE
LOW TRACKING E THROUGH KY. THIS WILL BRING SHOWERS AND A FEW
THUNDERSTORMS TO THE REGION...PARTICULARLY ALONG AND SOUTH OF THE
OHIO RIVER. THE SFC LOW APPEARS TO BE IN STEP WITH A DECENT UPPER
SHORTWAVE THAT WILL GET ENTRAINED IN THE MEAN FLOW AS IT BATTLES
AGAINST A WEAK RIDGE AND THEY CANCEL EACH OTHER OUT.

A LARGE LOW SPINNING OFF THE NEW ENGLAND COAST AT H5 WILL KEEP A
COOL AND GENERALLY CLOUDY /AT LEAST IN UPPER LEVELS/ FORECAST IN THE
BEGINNING OF NEXT WEEK EVEN THOUGH A SURFACE HIGH NORTH OF THE GREAT
LAKES PUSHES COOL AND SOMEWHAT DRIER AIR TO THE REGION OFF OF THE
SURFACE. THE SURFACE HIGH AND ASSOCIATED INVERTED RIDGE IN OHIO
VALLEY HOLDS SWAY THROUGH THE EARLY PART OF THE WEEK. THIS OCCURS AS
A SURFACE LOW TAKES A WAY SOUTHERLY TRACK THROUGH THE GULF STATES
FOR THE MIDDLE PART OF NEXT WEEK.

THE PATTERN IN OHIO VALLEY AT THE END OF THE FORECAST SHOWS
INCREASING MOISTURE FROM THE SOUTHERN SYSTEM TOPPED BY A GENERALLY
MUDDLED YET TROUGH-Y PATTERN AT H5. REMOVED TUESDAY SHOWERS AND SAW
SOME INDICATION OF SHOWER ACTIVITY LATER WED AND INTO THURS WITH A
HIGHER PROBABILITY TO START WITH IN THE EAST.

KEPT TEMPERATURES CLOSE TO GUIDANCE WHICH GRADUALLY WARMED UP HIGHS
AND OPENED A LARGER DIURNAL WITH SOME DRIER AIR WORKING IN THE EARLY
PART OF THE WEEK. IF CLOUD COVER BREAKS FOR A SIGNIFICANT PERIOD OF
TIME DURING THE DAY TEMPS WILL BE MUCH TOO COOL...BUT IN THIS
PATTERN THEY GENERALLY CU UP NICELY AND LIMIT SUCH WARMUPS TO THE
EARLY PART OF THE DAY...FLATTENING THEM OUT IN THE AFTERNOON.

&&

.AVIATION /06Z THURSDAY THROUGH MONDAY/...
LARGE SCALE UPPER LEVEL LOW CENTER OVER SOUTHEAST CANADA THIS
MORNING WILL ROTATE SOUTHEAST TO A POSITION NEAR THE MAIN/NEW
BRUNSWICK MARITIMES BY 12Z FRIDAY.

FOR TODAY...ONE MORE DAY OF CYCLONIC LOW LEVEL FLOW ACROSS THE
GREAT LAKES WILL BRING SCT TO BKN DIURNALLY DRIVEN CUMULUS CLOUDS.
WITH DEEP MIXING EXPECTED...WINDS WILL INCREASE FROM THE
WEST/NORTHWEST BETWEEN 15 AND 20 KNOTS WITH GUSTS IN THE 20 TO 30
KNOT RANGE.

FOR TONIGHT...AS THE UPPER LEVEL LOW MOVES EAST...A SURFACE RIDGE
OF HIGH PRESSURE WILL BUILD INTO THE WESTERN GREAT LAKES AND
MIDDLE OHIO VALLEY REGION. SKIES WILL CLEAR THIS EVENING...WINDS
WILL DIMINISH...AND WILL LIKELY GO CALM AT ALL TAF SITES BETWEEN
06Z AND 12Z.

OUTLOOK...MVFR CEILINGS AND VISIBILITIES LIKELY FRIDAY NIGHT
THROUGH SATURDAY NIGHT. IFR CEILINGS POSSIBLE SATURDAY INTO
SATURDAY NIGHT.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FREEZE WARNING UNTIL 8 AM EDT THIS MORNING FOR OHZ026-034-035-
     042>045-051-052-060.
     FROST ADVISORY UNTIL 8 AM EDT THIS MORNING FOR OHZ046-053>056-
     061>065-070>074-077>082-088.
KY...FROST ADVISORY UNTIL 8 AM EDT THIS MORNING FOR KYZ089>100.
IN...FREEZE WARNING UNTIL 8 AM EDT THIS MORNING FOR INZ050-058-059-
     066.
     FROST ADVISORY UNTIL 8 AM EDT THIS MORNING FOR INZ073>075-080.

&&

SYNOPSIS...BINAU
NEAR TERM...NOVAK
SHORT TERM...BINAU
LONG TERM...FRANKS
AVIATION...HICKMAN
Hazardous weather outlook, Apr 23, 3:13 AM EDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
313 AM EDT THU APR 23 2015

INZ050-058-059-OHZ026-034-035-042>045-051-052-060-240715-
WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-
UNION OH-MIAMI-CHAMPAIGN-PREBLE-
313 AM EDT THU APR 23 2015

...FREEZE WARNING IN EFFECT UNTIL 8 AM EDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ073>075-080-KYZ089>100-OHZ070>072-077>082-088-240715-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-BUTLER-
WARREN-CLINTON-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
313 AM EDT THU APR 23 2015

...FROST ADVISORY IN EFFECT UNTIL 8 AM EDT THIS MORNING...
...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST
OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ046-053>056-061>065-073-074-240715-
DELAWARE-CLARK-MADISON-FRANKLIN OH-LICKING-MONTGOMERY-GREENE-
FAYETTE OH-PICKAWAY-FAIRFIELD-ROSS-HOCKING-
313 AM EDT THU APR 23 2015

...FROST ADVISORY IN EFFECT UNTIL 8 AM EDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO AND MIAMI VALLEY
OF OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.
   FREEZE WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ066-240715-
FRANKLIN IN-
313 AM EDT THU APR 23 2015

...FREEZE WARNING IN EFFECT UNTIL 8 AM EDT THIS MORNING...
...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WARNING.
   FROST ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

HATZOS

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 3:13 AM EDTFreeze WarningILNAdams, Auglaize, Brown, Butler, Champaign, Clark and 26 more30 hr

Nearby

Frost Advisories in Kentucky, 2015Frost Advisories in Ohio, 2015Frost Advisories in Indiana, 2015Every frost advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.